# SDR EE4Y20201119

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Aircraft: N288AU
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65454288
- Condition: Corroded
- Location: Lt Wing
- Part time: 63,856 hours, 36,751 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, BETWEEN LBL 45.61 AND LBL 70.85, BETWEEN REAR SPAR AND STIFFENER S-2C UPPER SKIN WITH CORROSION.  NOTE: IT WAS REPAIRED, AS PER AW AVIATION TECH SERVICES ENGINEERING ORDER NUMBER 2020-1012 (REF: JOB: A1J185 NRI: 2-17).
